The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Perelson, A. S. and Maini, P. K. and Murray, J. D. and Hyman, J. M. and Oster, G. F. (1986) Nonlinear pattern selection in a mechanical model for morphogenesis. Journal of Mathematical Biology, 24 (5). pp. 525-541.

Murray, J. D. and Maini, P. K. (1986) A new approach to the generation of pattern and form in embryology. Science Progress, 70 . pp. 539-553.

Fowler, A. C. (1986) A sliding law for glaciers of constant viscosity in the presence of subglacial cavitation. Proc. R. Soc. Lond. A, 407 . pp. 147-170.

This list was generated on Mon Mar 25 23:12:25 2019 GMT.